# SDR CA070827017

- Difficulty date: June 26, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 902 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D7431
- Part serial: 120433
- Condition: Defective
- Location: Fuel Sys
- Part time: 1,042 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A MAINTENANCE INSPECTION A FUNCTION CHECK WAS CARRIED OUT ON THE AUX FUEL PUMP AND SOUNDS BEGAN TO COME FROM THE PUMP WHICH IS NOT PART OF IT`S NORMAL OPERATION. PUMP WAS REPLACED AND NO FURTHER ISSUES WERE NOTED. (TC NR 20070827017)
